# SDR DL73K981632

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Chord
- Part number: 6546547215
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 0.5 INCH CRACK WAS FOUND IN THE MLG WHEEL WELL BLKHD AT STA 727.  THE CRACK WAS LOCATED IN THE UPPER FLANGE OF THE COMPRESSION CHORD AT BL 0.0 AND RUNS THRU A FASTENER HOLE.  REPAIRED PER ERA 365406-14.
